Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is attention deficit disorder and how can it be treated in adults ?

yesterday i took a adhd pill after that i was doing old school work that i had found while i organized my room. i was focusing on exactly what i was doing and listening to people talk to me without loosing focus. could i be adhd? i have never been able to focus like that, in school i couldnt pay attention to the teacher, i was always being distracted by the littlest things, never organized, always loosing focus on what im doing, i cant listen to someone for long periods of time without day dreaming
Asked On : Mon, 15 Aug 2011
Answers:  3 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Occupational Therapist 's  Response
attention deficit disorder is problem in paying or sustaining attention. often they will be in fantasy world, forgetfulness. because of that many student are poor in scholastic skill. even though they are poor in academics, they have some ex-ordinary skill, may be good in any one of this skills,drawing, dancing, music,
instead, of going for medicine. consult your occupational therapist, who will guide you towards attention enhancing activities.
thank you.
Answered: Fri, 30 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
What is your age. You may have taken a psychostimulant which is usually known to cause increased attentivity, fast thinking, more energetic feeling etc. This is why you experienced the momentary stimulation. It would be best to avoid taking these amphetamines as they can be very dangerous for you heart, brain causing heart attacks and seizures. Avoid this medication. Kindly consult your Doctor if you develop any problems with your health.
Answered: Mon, 15 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for nice query
It is habit forming drugs ,try to avoid its use .Its benefits are temporary,harms are more.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.

Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor